# SDR UALA2012101205812

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 51,366 hours, 6,439 cycles
- Engine: Pwa PW4090
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT JAMMED IN BUSINESS CLASS.  UNSTUCK SEAT BELT AND OPS CHECK OKAY.
